MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT-ENDOSCOPIC/RADIOLOGIC PLACEMENT - 16 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTRIC-JEJUNAL FEEDING TUBE KIT-ENDOSCOPIC/RADIOLOGIC PLACEMENT - 16 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 0250-16
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 11-apr-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the "j" section of the gastrostomy tube broke and was retained in the patient's gastrointestinal tract.The broken end was excreted in the patient's feces.There was no reported injury.The device was inserted on (b)(6) 2018 and the procedure for this event was on (b)(6) 2019.
 
Additional Manufacturer Narrative
All information reasonably known as of 02-may-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Additional information received 12-apr-2019 stated, it is was understood the procedure was a routine tube change.The device is changed every 3 to 4 months.No specific problems were noted.

Brand Name
MIC GASTRIC-JEJUNAL FEEDING TUBE KIT-ENDOSCOPIC/RADIOLOGIC PLACEMENT - 16 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8509107
Report Number9611594-2019-00079
Device Sequence Number19145853
Product Code KNT
UDI-Device Identifier10680651954807
UDI-Public10680651954807
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0250-16
Device Catalogue Number991095480
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/02/2019
Patient Sequence Number1
Patient Age12 YR